@article{01460289,
title = {On the Cohen-Macaulayness of the coordinate ring of certain projective monomial curves.},
journal = {Beitr\"age zur Algebra und Geometrie},
volume = {40},
year = {1999},
pages = {437-458},
zbl = {0951.13007},
language = {en},
url = {http://dml.mathdoc.fr/item/01460289}
}
Molinelli, S.; Patil, D.P.; Tamone, G. On the Cohen-Macaulayness of the coordinate ring of certain projective monomial curves.. Beiträge zur Algebra und Geometrie, Tome 40 (1999) pp. 437-458. http://gdmltest.u-ga.fr/item/01460289/